# SDR 2008UALA03341

- Difficulty date: June 13, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,241 hours, 12,025 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329A
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOC HAD LEFT ELEC BUSS POWER PROBLEM OF A TRANSITORY NATURE WHICH MOMENTARILY BLANKED CAPT'S EADI AND EHSI.   *S/D*  SUSPECT FAULTY BEARING IN IDG.  REPLACED NR 1 IDG ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
